# SDR AU510001713

- Difficulty date: April 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: H321BTM
- Condition: Failed
- Location: Attitude
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ATTITUDE INDICATOR TOPPLED.
